# SDR SWAA2015052039894

- Difficulty date: April 2, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 COCKPIT WINDOW FRAME CRACKED IN UPPER AFT CORNER.  REPAIRED FRAME IAW ER & EA.
